MathSciNet Relay Station
MathSciNet bibliographic data
MR539532 55P62 (55P15 55S36)
Halperin, Stephen; Stasheff, James Obstructions to homotopy equivalences. Adv. in Math. 32 (1979), no. 3, 233–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement